×

Tolerance lattice of algebras with restricted similarity type. (English) Zbl 0854.08001

The author shows that for any algebra \(A\) of a finite similarity type there exists an algebra \(B\) of type \((2,1,1)\) such that the lattices of tolerances on \(A\) and \(B\) are isomorphic.
Reviewer: J.Duda (Brno)

MSC:

08A30 Subalgebras, congruence relations
08A62 Finitary algebras
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Chajda I.: Algebraic Theory of Tolerance Relations. Monograph Series of Palacký University, Olomouc, 1991. · Zbl 0747.08001
[2] Chajda I., Czédli G.: A Note on Representation of Lattices by Tolerances. J. of Algebra 148 (1992), 274-275. · Zbl 0777.08002
[3] Grätzer G., Schmidt E. T.: Characterization of congruence lattice of abstract algebras. Acta Sci. Math. (Szeged) 24 (1963), 34-59. · Zbl 0117.26101
[4] Iskander A. A.: The lattice of correspondences of universal algebras. Izv. Akad. Nauk SSSR, Ser. Mat. 29 (1965), 1357-1372
[5] Jónsson B.: Topics in Universal Algebra. Lectures Notes in Math. 250, Springer Verlag, Berlin-Heidelberg-New York, 1972. · Zbl 0225.08001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.